Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Knot Floer homology and Khovanov–Rozansky homology for singular links

Nathan Dowlin

Algebraic & Geometric Topology 18 (2018) 3839–3885

The (untwisted) oriented cube of resolutions for knot Floer homology assigns a complex CF(S) to a singular resolution S of a knot K. Manolescu conjectured that when S is in braid position, the homology H(CF(S)) is isomorphic to the homfly-pt homology of S. Together with a naturality condition on the induced edge maps, this conjecture would prove the existence of a spectral sequence from homfly-pt homology to knot Floer homology. Using a basepoint filtration on CF(S), a recursion formula for homfly-pt homology and additional sln–like differentials on CF(S), we prove Manolescu’s conjecture. The naturality condition remains open.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

knot theory, knot Floer, Khovanov–Rozansky, HOMFLY-PT, homology
Mathematical Subject Classification 2010
Primary: 57M27
Received: 29 June 2017
Revised: 14 April 2018
Accepted: 23 April 2018
Published: 11 December 2018
Nathan Dowlin
Department of Mathematics
Columbia University
New York, NY
United States